# SDR YENA200810150099

- Difficulty date: October 14, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N229JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000035
- Aircraft time: 6,751 hours, 4,284 cycles
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: Pump
- Part number: 5116404
- Part serial: K0562
- Condition: Failed
- Location: Nr 2 Hyd System
- Part time: 4,996 hours, 3,151 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

HYD 2 EDP FAIL IN FLT LOSS OF HYD 2 WAS DUE TO EDP NR 2, HYD 2 LO QTY AND PRESSURE EICAS MSGS.  VISIBLE GAUGE LOSS OF FLUID QTY AT 0.  QRH PROCEDURES FOLLOWED MANUAL GEAR RELEASE.  REMOVED AND REPLACED NR 2 HYD EDP IAW 29-11-01, SERVICED NR 2 HYD SYS IAW 12-12-01-03, PERFORMED RETURN TO SERVICE TEST IAW 27-00-00, CHECK HYD SYS NR 2 FILTERS, OPS CHECK GOOD.  PERFORMED LANDING FREE-FALL INSP, OPS CHECK OK, PERFOMED NR 2 ENG RUN LEAK CHECK GOOD.  OPS CHECK GOOD.
